# SDR QXEA0000267

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5520 · Elevator Structure
- Part: Stud
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - STUD FOR BONDING WIRE AT RIGHT OUTBOARD ELEVATOR TAB HINGE POINT BROKEN AWAY FROM TRAILING EDGE OF ELEVATOR.  REPAIRED IAW DHC 8 SRM 51-40-00 AND RD 8-53-4758.
